# SDR 96UAL900245

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N385UA
- Make and model: Boeing 737322
- Aircraft serial: 24660
- Engine: Ge CFM563B1
- System (JASC): 3418 · Stall Warning System
- Part: Aoa Sensor
- Part number: 10620475
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: CL
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

STICK SHAKER OCCURRED ON ROTATION, RETURNED TO LAX FOR NORMAL LANDING.  *S/D*  REPLACED ANGLE OF ATTACK SENSOR, SYSTEM CHECKS OK.
